Skip to Main content Skip to Navigation
Journal articles

Lattices and Lotteries

Document type :
Journal articles
Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-02096690
Contributor : Nelly Wirth <>
Submitted on : Thursday, April 11, 2019 - 3:02:07 PM
Last modification on : Thursday, April 30, 2020 - 3:12:06 PM

Identifiers

Citation

Elena Antoniadou, Leonard Mirman, Richard Ruble. Lattices and Lotteries. Mathematics of Operations Research, INFORMS, 2014, 39 (2), pp. 445-463. ⟨10.1287/moor.2013.0617⟩. ⟨halshs-02096690⟩

Share

Metrics

Record views

60